# SDR ASOA2013100809176

- Difficulty date: September 14, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 33,932 hours, 30,947 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HOLES ELONGATED.  REMOVED INBD SEAT TRACK IAW SB601R-53-22, PART A.  REWORKED SEAT TRACK FIG 1(1)(A)-(R).   SEAT TRACK REMOVED IAW SB 60R-12-022, FIG 1 (1A) THRU (R AND  INSTALLED IAW SB 601R-53-022.  MAJOR REPAIR.
